People

Cho, Jaehyun (Peter)

Associate Professor

Building 108 301-5
Dept. of Math. Sciences, UNIST
UNIST-gil 50, Ulsan 44919

Contact Information
+82-52-217-2168
petercho[.at.]unist.ac.kr
peterchojaehyun[.at.]gmail.com

Education and Employment

  • 2012 June, Ph. D. in Mathematics at University of Toronto

Teaching

  • Fall 2020 (Office Hour: by appointment)
    • Number Theory
  • Spring 2020
    • Caculus 1
    • Set Theory

Recent Publications

  • (with Henry Kim) The smallest prime in a conjugacy class and the first sign change for automorphic L-functions, To appear in Proceedings of AMS.

  • (with J. Park) Dirichlet characters and low-lying zeros of L-functions, J. Number Theory 212 (2020), 203–232.

  • (with Henry Kim) The Average of the Smallest Prime in a Conjugacy Class, Int. Math. Res. Not. IMRN 2020, no. 6, 1718–1747.

  • (with A. R. Booker and M. Kim) Simple zeros of automorphic L-functions, Compos. Math. 155 (2019), no. 6, 1224-1243.

  • (with J. Park) Low-lying zeros of cubic Dirichlet L-functions and the Ratios conjecture, J. Math. Anal. Appl. 473 (2019), no. 2, 876-892.

  • (with J. Park) n-level densities for twisted cubic Dirichlet L-functions, J. Number Theory, 196 (2019), 139-155.

  • (with Henry Kim) _Moments of logarithmic derivatives of L-functions, J. Number Theory, 183 (2018), 40-61.

  • (with Henry Kim) Extreme residues of Dedekind zeta functions, Math. Proc. Cambridge Philos. Soc. 163 (2017), no. 2, 369–380.

  • (with Henry Kim) Universality of Artin L-functions in conductor aspect, J. Math. Anal. Appl. 456 (2017), no. 1, 34–56.

  • (with Henry Kim) Central limit theorem for Artin L-functions, Int. J. Number Theory 13 (2017), no. 1, 1–14.

  • (with Henry Kim) n-level densities of Artin L-functions, Int. Math. Res. Not. IMRN 2015, no. 17, 7861–7883.

  • The strong Artin conjecture and large class numbers, Q. J. Math. 65 (2014), no. 1, 101–111.

  • (with Henry Kim) logarithmic derivatives of Artin L-functions, Compos. Math. 149 (2013), no. 4, 568–586.

  • Simple zeros of Maass L-functions, Int. J. Number Theory 9 (2013), no. 1, 167–178.

Preprints

  • (with K. Jeong) On the distribution of analytic ranks of elliptic curves

  • (with K. Jeong) Probabilistic behaviors of elliptic curves with torsion points

  • Analytic ranks of elliptic curves over number fields

  • (with D. Fiorilli, Y. Lee and A. Sodergren) Low-lying zeros of cubic Dedekind zeta functions:New Lower-order terms and a refined L-functions Ratios conjecture, submitted for publication.

  • (with H. Sun) Algebraic Independence of the Iwasawa functions, (Almost Done)